# SDR EVA003

- Difficulty date: August 3, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Make and model: Doug MD-11
- Aircraft serial: 48415
- Aircraft time: 24,686 hours, 5,280 cycles
- Engine: Ge CF680C2D1F
- Engine time: 22,781 hours, 4,870 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Part number: CF680C2D1F
- Part serial: 704163
- Condition: Flamed Out
- Location: Nr 2
- Part time: 22,781 hours, 4,870 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: A

## Discrepancy

1. AIRCRAFT B-16103 DURING CRUISE 5 MINUTES BEFORE TOD, "ENG 2 RPM LO" LEVEL 2 ALERT APPEARED. FOLLOWED CHECK LIST, AIR RESTART WAS SUCCESSFUL.2. ON GROUND, CHECK CFDS NO RELATED FUALT FOUND.3. CHECK ENGINE CONDITION ALL NORMAL. EEC TEST PASS. PERFORM ENGINE RUN CHECK NORMAL PER MM 71-00-00.4. NEXT SEVERAL FLIGHTS, ENGINE 2 OPERTION WERE NORMAL.5. ON AUG/05, FOR MAINTENANCE PREVENTION, REPLACED THE HMU AND OPERATION CHECK NORMAL.
